ADVERTISEMENT

Q. I have left testicular pain for the last four years. Can excessive masturbation be the cause?

Answered by
Dr. Alexander Davis
and medically reviewed by Dr. Sneha Kannan
This is a premium question & answer published on Oct 19, 2020 and last reviewed on: Jan 06, 2021

Hi doctor,

I am 29 years old and I have been suffering from left testicular pain for the past four years. I went to the hospital when it began and an ultrasound was done. It was found normal in terms of size and texture. It does not indicate a hydrocele. Before doing an ultrasound, urine analysis was done and it was fine. A blood test was done and the doctor told me that it is fine. After that, I did an ultrasound and it was normal. When I take medicines for left testicular pain, it disappears and after four months, it recurs.

I did an ultrasound and urine analysis again and the results were normal. I practice masturbation thrice a week. When I was in school and college, I use to masturbate every four times a day. I got addicted to it. What is the problem? Could I have this problem due to excessive masturbation for many years? Although the scan reports are normal, when I feel the left testis by touching it with my fingers, I can feel some coiling at the back. Again, my penis and left testis get numbness.

#

Hi,

Welcome to icliniq.com.

I am very sad to learn about your problem. But at the same time, it is good to hear that you have done sonographies already. Masturbation is a common cause. I do not recommend medication and try to change your habit. Please stop doing masturbation. After some weeks, your body will start to discharge prostate and seminal fluids during sleep. This is the natural way to keep the arousal cascade in balance. If you cannot stop this habit, you can use a physical device and it can make masturbation less likely or impossible to happen. But I do not want to push you hard.


The Probable causes:

It can be due to epididymis cramps.

Investigations to be done:

You can do sonography once a year.

Differential diagnosis:

It can be Prostatitis type 3 and others.

Probable diagnosis:

Epididymis cramps occur due to compulsory masturbation.

Treatment plan:

Stop practicing masturbation

Preventive measures:

Physical devices can be used if needed.

Regarding follow up:

Revert back anytime you want. I am here for you.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I have left testicular pain for the last four years. Can excessive masturbation be the cause?

.. very sad to learn about your problem. But at the same time, it is good to hear that you have done sonographies already. Masturbation is a common cause. I do not recommend medication and try to change your habit. Please stop doing masturbation. Aft...   Read full

I have testicle pain after unprotected sex. Could it be epididymitis?

If you feel your testicular pain is due to a sexually transmitted disease such as gonorrhea, chlamydia, etc ... Then, three days ago, I noticed a slight pain in my b...   Read full

Does excessive masturbation damage the tissues of the penis?

I feel I will have a weak erection or premature ejaculation during sex ... As I mentioned before, I was masturbating too much, almost 5 to 7 times a day, and I had erectile dysfunction and ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Managing Diabetes During Festive Season
All the festivals are indirectly a danger sign for diabetic patients. Read this article to know more about how to handle...  Read more»
What You Should Eat and Drink for A Healthy Life!!
Food is essential for our survival, and what we eat definitely impacts our health. We can easily reduce the risk of many...  Read more»
What Is ADHD and How Is It Managed?
This article discusses ADHD, whether it is a real condition, features of ADHD, how to recognize and manage this common c...  Read more»

Ask your health query to a doctor online?

Ask an Urologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.